# SDR TWAA0006421

- Difficulty date: April 18, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- Aircraft time: 29,799 hours, 24,938 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, TIE CLIP WAS CRACKED AT LT WING FRONT SPAR TO RIB AT UPPER T/E, 9 INCHES I/B OF NUMBER 7 TRACK, AFT OF NR 2 L/E SLAT.  REPLACED CLIP.  RIB FOUND TO BE CRACKED UNDER THE CLIP.  STOP DRILLED THE UPPER CRACK AND ROUTED OUT THE LOWER CRACK.
